Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Certain idempotents lying in the centralizer of the group of units
HTML articles powered by AMS MathViewer

by R. P. Hunter PDF
Proc. Amer. Math. Soc. 71 (1978), 339-344 Request permission

Abstract:

Let S be a compact connected monoid of dimension n having G as a connected group of units. Let B be a closed subgroup outside of the minimal ideal. The maximum dimension possible for the product BG is $n - 1$. If this maximum is attained by BG and GB and both are Lie groups then B meets the centralizer of G.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22A15
  • Retrieve articles in all journals with MSC: 22A15
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 339-344
  • MSC: Primary 22A15
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0498947-1
  • MathSciNet review: 0498947